Items where Author is "Fodor, Ferenc"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 17.

Fodor, Ferenc, Papvári, Dániel, Vígh, Viktor: On random approximations by generalized disc-polygons.
MATHEMATIKA, 66 (2). pp. 498-513. ISSN 0025-5793 (2020)

Böröczky, Károly, (ifj.), Fodor, Ferenc: The L-p dual Minkowski problem for p > 1 and q > 0.
JOURNAL OF DIFFERENTIAL EQUATIONS, 266 (12). pp. 7980-8033. ISSN 0022-0396 (2019)

Fodor, Ferenc, Naszódi, Márton, Zarnócz, Tamás: On the volume bound in the Dvoretzky-Rogers lemma.
PACIFIC JOURNAL OF MATHEMATICS, 301 (1). pp. 89-99. ISSN 0030-8730 (2019)

Böröczky, Károly, (ifj.), Fodor, Ferenc, Hug, Daniel: Strengthened volume inequalities for L_p zonoids of even isotropic measures.
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 371 (1). pp. 505-548. ISSN 0002-9947 (2019)

Bárány, Imre, Fodor, Ferenc, Martínez-Pérez, Álvaro, Montejano, Luis Pedro, Oliveros, Déborah, Pór, Attila: Acknowledgement of priority - A fractional Helly theorem for boxes.
COMPUTATIONAL GEOMETRY-THEORY AND APPLICATIONS, 67. p. 1. ISSN 0925-7721 (2018)

Böröczky, Károly, (ifj.), Fodor, Ferenc: Foreword.
ACTA MATHEMATICA HUNGARICA, 155 (1). pp. 1-2. ISSN 0236-5294 (2018)

Fodor, Ferenc, Vígh, Viktor: Variance estimates for random disc-polygons in smooth convex discs.
JOURNAL OF APPLIED PROBABILITY, 52 (4). pp. 1143-1157. ISSN 0021-9002 (2018)

Zarnócz, Tamás, Vígh, Viktor, Fodor, Ferenc: Covering the sphere by equal zones.
Acta Mathematica Hungarica, 149. pp. 478-489. ISSN 0236-5294 (2016)

Fodor, Ferenc, Kurusa, Árpád, Vígh, Viktor: Inequalities for hyperconvex sets.
ADVANCES IN GEOMETRY, 16 (3). pp. 337-348. ISSN 1615-715X (2016)

Fodor, Ferenc, Vígh, Viktor, Zarnócz, Tamás: On the angle sum of lines.
ARCHIV DER MATHEMATIK, 106 (1). pp. 91-100. ISSN 0003-889X (2016)

Fodor, Ferenc, Hug, Daniel, Ziebarth, Ines: The volume of random polytopes circumscribed around a convex body.
MATHEMATIKA, 62 (1). pp. 283-306. ISSN 0025-5793 (2016)

Fejes Tóth, Gábor, Fodor, Ferenc: Dowker-type theorems for hyperconvex discs.
PERIODICA MATHEMATICA HUNGARICA, 70 (2). pp. 131-144. ISSN 0031-5303 (2015)

Bárány, Imre, Fodor, Ferenc, Martínez-Pérez, Álvaro, Montejano, Luis Pedro, Oliveros, Déborah, Pór, Attila: A fractional Helly theorem for boxes.
COMPUTATIONAL GEOMETRY-THEORY AND APPLICATIONS, 48 (3). pp. 221-224. ISSN 0925-7721 (2015)

Fejes Tóth, Gábor, Fodor, Ferenc, Vígh, Viktor: The packing density of the n-dimensional cross-polytope.
DISCRETE AND COMPUTATIONAL GEOMETRY, 54 (1). pp. 182-194. ISSN 0179-5376 (2015)

Bisztriczky, Tibor, Fodor, Ferenc: A separation theorem for totally-sewn 4-polytopes.
STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA, 52 (3). pp. 386-422. ISSN 0081-6906 (2015)

Bárány, Imre, Fodor, Ferenc, Montejano, Luis Pedro, Oliveros, Déborah, Pór, Attila: Colourful and Fractional (p, q)-theorems.
DISCRETE AND COMPUTATIONAL GEOMETRY, 51 (3). pp. 628-642. ISSN 0179-5376 (2014)

Fodor, Ferenc, Kevei, Péter, Vígh, Viktor: On random disc polygons in smooth convex discs.
Advances in Applied Probability, 46 (4). pp. 899-918. ISSN 0001-8678 (2014)

This list was generated on 2021. január 26. 07:14:48 CET.